I have used spironolact for about a month and half and my nipples started to hurt. I have been taking it for cirrosis of the liver.
They told me that crap about Spironolactone. I complained about the tenderness then the damn things grew like lightning (3 months). Breasts on a man are not attractive (not on me anyway) and it is not "swelling" it is actual breast tissue that requires a mastectomy for removal (it's biggest market is for breast growth in certain populations).
Look at your blood work. If potassium is not low; throw the spironolactone into the cupboard for now. Just stick to the Furosemide.
- Spironolactone Information for Consumers
- Spironolactone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spironolactone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Mar 2014 • 1 answer
Updated 29 Mar 2014 • 1 answer
Updated 8 Apr 2014 • 1 answer
Updated 8 Nov 2014 • 1 answer
Updated 11 Aug 2016 • 1 answer